Advertisement

Siberian Mathematical Journal

, Volume 58, Issue 3, pp 382–391 | Cite as

Comparison between the universal theories of partially commutative metabelian groups

  • V. Ya. BloshchitsynEmail author
  • E. I. Timoshenko
Article
  • 27 Downloads

Abstract

We find necessary and sufficient conditions for the coincidence of the universal theories of partially commutative groups of metabelian varieties defined by acyclic graphs.

Keywords

metabelian group partially commutative group acyclic graph universal theory 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Gupta Ch. K. and Timoshenko E. I., “Partially commutative metabelian groups: centralizers and elementary equivalence,” Algebra and Logic, vol. 48, no. 3, 173–192 (2009).MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    Timoshenko E. I., “Universal equivalence of partially commutative metabelian groups,” Algebra and Logic, vol. 49, no. 2, 177–196 (2010).MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    Gupta Ch. K. and Timoshenko E. I., “Universal theories for partially commutative metabelian groups,” Algebra and Logic, vol. 50, no. 1, 1–16 (2011).MathSciNetzbMATHGoogle Scholar
  4. 4.
    Romanovskiĭ N. S., “On Shmel’kin embeddings for abstract and profinite groups,” Algebra and Logic, vol. 38, no. 5, 326–334 (1999).MathSciNetCrossRefGoogle Scholar

Copyright information

© Pleiades Publishing, Ltd. 2017

Authors and Affiliations

  1. 1.Sobolev Institute of MathematicsNovosibirskRussia
  2. 2.Novosibirsk State Technical UniversityNovosibirskRussia

Personalised recommendations